Journal title ARRUS Journal of Mathematics and Applied Science
Abbreviation ARRUS J. Math. App. Sci.
ISSN 2776-7922 (Print) / 2807-3037 (Online)
Publish Mode Publish-as-you-go
DOI prefix 10.35877
Business Model Open Access (OA), Author-pays
Frequency 2 issues per year
Organized / Collaboration PT ARRUS Intelektual Indonesia
Editors see Editorial Team
Citation Analysis Scopus | Web of Science | Google Scholar


1-2 weeks 4-10 weeks
Submission to first decision Peer-review speed

Welcome to the Open Journal System of ARRUS Journal of Mathematics and Applied Science (JMathScience). We are pleased to inform you, JMathScience is a peer-reviewed journal that publishes articles through fair quality control. We understand that authors need a facility for their paper and readers to expect reliable information from this journal. Therefore, our editorial team and reviewers strive to maintain the quality and ethics in authorship and publishing of all articles. In principle, we manage to provide the best service for the research community. We would like to accommodate and respond to any questions you have about the direction and content of JMathScience. We hope that this journal will become a source of insight and new inspiration for further research.

The journal applies a "publish-as-you-go" procedure to first publish a manuscript title that has been reviewed and declared acceptable in this journal.

For each issue that states it, we provide a description of "ONLINE FIRST" on each issue.

The issue will be published along with the galley article after it reaches its intended publication schedule.

OAI Address
ARRUS Journal of Mathematics and Applied Science has OAI address:

Before submission,

You have to make sure that your paper is prepared using the paper Template, has been carefully proofread and published, and confirmed to the author guidelines.
Online Submissions
Registration and login are required to submit items online and to check the status of current submissions.

Current Issue

Vol. 3 No. 1 (2023)


View All Issues

Abstracted/Indexed by:

Google Scholar Crossref DimensionsScilit  Index Copernicus